This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Gaviscon Dual Action Liquid Sachets 4S Mint

View all Gaviscon

Gaviscon Double Action Liquid Sachets Oral Suspension are ideal for heartburn and indigestion relief on-the-go. They treat the symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion, which may occur, for example, following meals or during pregnancy.

More Product Information

Product Information


Gaviscon Double Action Liquid Sachets Oral Suspension are ideal for heartburn and indigestion relief on-the-go. They treat the symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion, which may occur, for example, following meals or during pregnancy.

Features

It can also be used to treat the symptoms of excess stomach acidity (hyperacidity). The double action formula contains a combination of two antacids (calcium carbonate and sodium bicarbonate) and an alginate (sodium alginate) and works in two ways to provide fast, effective and long-lasting relief: Neutralises excess stomach acid to relieve the pain and discomfort. Forms a protective barrier over the stomach contents to soothe the burning pain in your chest.

Warnings or Restrictions

As with other antacid products, Gaviscon Double Action Liquid Sachets Oral Suspension can mask the symptoms of other more serious, underlying medical conditions. If symptoms persist, or treatment is required for more than seven days continuously, please speak to your doctor or pharmacist. Do not take Gaviscon Double Action Liquid Sachets Oral Suspension within two hours of taking other medicines by mouth, as it can interfere with the action of some other medicines. This is especially important if you are taking antihistamines, antibiotics (tetracyclines and quinolones such as norfloxacin), iron preparation, thyroid hormones, antifungals such as ketoconazole, digoxin and beta-blockers (for heart conditions), neuroleptics (for mental illness), thyroxine, chloroquine (for malaria), bisphosphonates (for osteoporosis) and estramustine (for prostate cancer). Gaviscon Double Action Liquid Sachets Oral Suspension contains methyl (E218) and propyl (E216) parahydroxybenzoates which may cause allergic reactions (possibly delayed).

Product Specification

Active Ingredients: Sodium alginate 500mg, sodium bicarbonate 213mg and calcium carbonate 325mg per 10ml sachet. Other Ingredients: Carbomer, methyl (E218) propyl (E216) parahydroxybenzoates, sodium saccharin, peppermint flavour, sodium hydroxide and purified water.

Size (4) Unit (EA)

Product code: 775458

Product Uses

Adults including the elderly and children 12 years and over: One to two 10ml sachets after meals and before bedtime, up to four times a day. If symptoms persist, or treatment is required for more than seven days continuously, seek medical advice.

Link to top of current page.
Link to display social media share links
Please wait...